# SDR AC2A093681

- Difficulty date: March 6, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 2,294 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Trim Tab
- Part number: 412015303101
- Condition: Cracked
- Location: M/R Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM TAB ON MAIN ROTOR BLADE IS CRACKED.  REPLACED TRIM TAB.
